# SDR P2EA2002M022

- Difficulty date: April 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- Aircraft time: 35,768 hours, 24,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER CHECK DOES NOT HAVE PROPER VOLTS AND AMPS.  REMOVED AND REPLACED EMERGENCY POWER BATTERYS IAW MM 24-30-01, OPS CHECKED GOOD.
